# SDR CA060217002

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,245 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 79990022A
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTEANCE DID MULTIPLE GEAR SWINGS BUT COULD NOT DUPLICATE THE PROBLEM.  THE ACTUATOR WAS REMOVED AND PUT IN A TEST STAND WHERE IT FINALLY FAILED STAYING IN THE LOCKED POSITION.  A OVERHAULED ACTUATOR WAS INSTALLED AND THERE HAS BEEN NO MORE PROBLEMS REPORTED.
